BSU bulletin
Mathematics, Informatics
LoginРУСENG

BSU bulletin. Mathematics, Informatics

Bibliographic description:
Novikov M. A.
ON STABILITY OF STATIONARY MOTION OF MECHANICAL CONSERVATIVE SYSTEM // BSU bulletin. Mathematics, Informatics. - 2018. №3. . - С. 22-39.
Title:
ON STABILITY OF STATIONARY MOTION OF MECHANICAL CONSERVATIVE SYSTEM
Financing:
Codes:
DOI: 10.18101/2304-5728-2018-3-22-39UDK: 531.36
Annotation:
The article studies the stability of stationary motion of a nonlinear mechanical conservative autonomous system that rotates a rigid body around a fixed point. For the system under study, the first three common integrals are known: energy, moment of momentum, Poisson. At Appelrot equality that connects the moments of body inertia with the coordinates of the center of mass, a particular Hess integral is allowed. The steady-state motion under research is also valid for the existence of the Hess integral.

The research of stability is carried out by the equations of linear approximation of perturbed motion. It is based on the existence of only zero and purely imaginary roots of the characteristic equation with the corresponding simple elementary divisors. This is expressed by a system of three inequalities from the coefficients of the characteristic equation, moreover, the double zero root has simple elementary divisors. The analysis of three inequalities expressing purely imaginary simple roots of the characteristic equation, enabled us to identify seven areas of solutions. The cases of degeneration of the characteristic equation are separately considered: the appearance of additional zero and multiple purely imaginary roots.

Thus, the instability in the linear approximation is revealed under the condition of the existence of a particular Hess integral. The necessity of using the system of analytical computations is shown.
Keywords:
stability of motion; integral of motion equations; characteristic equation; elementary divisors.
List of references:
Lyapunov A. M. Obshaya zadacha ob ustoychivosti dvizheniya. Sobraniye sochineniy [General Problem of Stability of Motion. Collected Works]. Moscow: Leningrad: USSR Acad. Sci. Publ. 1956. V. 2. Pp. 7–263.

Chetayev N. G. Ustoychivost dvizheniya. Raboty po analyticheskoy mekhanike. [Stability of Motion. Works in Analytical Mechanics]. Moscow: USSR Acad. Sci. Publ. 1962. 535 p.

Kamenko G. V. Ustoychivost dvizheniya, kolebaniya, aerodynamika [Stability of Motion, Oscillations, Aerodynamics]. Moscow: Nauka Publ. 1971. V. 1. 255 p.

Kamenkov G. V. Ustoychivost i kolebaniya nelimeinykh sistem [Stability and Oscillations of Nonlinear Systems]. Moscow: Nauka Publ. 1972. V. 2. 213 p.

Golubev V. V. Lektsiyi po inyegrirovaniyu uravneniy dvizheniya tyazhelogo tverdogo tela okolo nepodvizhnoy tochki [Lectures on Integration of Equations of Motion for a Rigid Body about a Fixed Point]. Moscow, 2002. 287 p.

Malkin I. G. Teoriya ustoychivosi dvizhenia [Theory of Stability of Motion]. Moscow: Nauka Publ. 1966. 530 p.

Gantmacher F. R. Teoriya matrits [Theory of Matrices]. Moscow: Nauka Publ., 1967. 576 p.

Bakhtin A. B., Bruno A. D., Varin V. P. Mnozhestva ustoichivosti mnogoparametricheskikh gamil'tonovykh sistem [Sets of Stability of Multiparametric Hamiltonean Systems]. Prikladnaya matematika i mekhanika – Applied mathematics and Mtchanics. 2012. V. 76, Iss. 1. Pp. 80–133.